Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The number of subgroups of given index in nondenumerable Abelian groups


Author: W. R. Scott
Journal: Proc. Amer. Math. Soc. 5 (1954), 19-22
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0059904-6
MathSciNet review: 0059904
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, Dualism in abelian groups, Bull. Amer. Math. Soc. vol. 43 (1937) pp. 121-124. MR 1563499
  • [2] L. Koulikoff, Zur Theorie der abelschen Gruppen von beliebiger Mächtigkeit, Mat. Sbornik vol. 9 (1941) pp. 165-181 (Russian with Germany summary). MR 0004037 (2:308e)
  • [3] -On the theory of abelian groups of arbitrary power, Mat. Sbornik vol. 16 (1945) pp. 129-162 (Russian with English summary). MR 0018180 (8:252a)
  • [4] W. R. Scott, Groups and cardinal numbers, Amer. J. Math. vol. 74 (1952) pp. 187-197. MR 0046364 (13:721g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0059904-6
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society